Skip to main content


You are viewing the new article page. Let us know what you think. Return to old version

Dead Core Problems for Singular Equations with -Laplacian


The paper discusses the existence of positive solutions, dead core solutions, and pseudo dead core solutions of the singular problem,,. Here is a positive parameter,,,, may be singular at and is singular at.



  1. 1.

    Baxley JV, Gersdorff GS: Singular reaction-diffusion boundary value problems. Journal of Differential Equations 1995,115(2):441–457. 10.1006/jdeq.1995.1022

  2. 2.

    Bobisud LE: Behavior of solutions for a Robin problem. Journal of Differential Equations 1990,85(1):91–104. 10.1016/0022-0396(90)90090-C

  3. 3.

    Agarwal RP, O'Regan D, Staněk S: Dead cores of singular Dirichlet boundary value problems with-Laplacian. in preparation

  4. 4.

    Cabada A, Pouso RL: Existence results for the problem with nonlinear boundary conditions. Nonlinear Analysis: Theory, Methods & Applications 1999,35(2):221–231. 10.1016/S0362-546X(98)00009-1

Download references

Author information

Correspondence to Ravi P Agarwal.

Rights and permissions

Reprints and Permissions

About this article


  • Differential Equation
  • Partial Differential Equation
  • Ordinary Differential Equation
  • Functional Equation
  • Positive Parameter